# SDR DL76G050160

- Difficulty date: March 11, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 59,678 hours, 14,362 cycles
- System (JASC): 2612 · Fire Detection
- Part: Logic Card
- Condition: Loose
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FIRE/OVERHEAT SYS EICAS ADVISORY ILLUMINATED DURING TAKEOFF.  RESEATED CARDS.  UNABLE TO DUPLICATE.  TESTED SYSTEM.
